MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module X3; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module X3; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue X3
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an intellivue x3 patient monitor indicating the blood pressure cuff inflates, but does not measure or does not release the air.It is unknown if the device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone #: (b)(6).Reporter phone #: (b)(6).

Brand Name
IntelliVue Multi-Measurement Module X3
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50866973
Report Number9610816-2026-101991
Device Sequence Number9425866
Product Code MHX
UDI-Device Identifier00884838082588
UDI-Public(01)00884838082588
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue X3
Device Catalogue Number867030
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown